I've been on Ortho Tri Cyclen Lo for three years now. Usually when I get to the placebo pills I'll have a regular period not too heavy and not to thick that starts on the fourth day of the placebo pills. This month I'm on the 5th placebo pill and I'm having an unusually light period. It's like spotting, but it's red as normal period blood would be. Does this count as my period? Is this normal? It's never had such a light period. I did have sex on the 26 of April, but I took all of my pills on time this month do I have any reason to be concerned?
I hope all went well for you and your future periods were as expected. Yes, sometimes being on a hormonal contraceptive can change your periods. Some people may even miss periods. In any case ... in these circumstances if you are at all worried it is a good idea to do a pregnancy test.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 22 Jul 2013 • 3 answers
Ortho Tri-Cyclen Lo - Why do I start spotting on the day I start taking my highest dose of ortho tri
Posted 6 Jan 2014 • 2 answers
Ortho Tri-Cyclen Lo - I have been on ortho try-cylen lo for over a year. Two weeks ago I started my?
Posted 21 May 2014 • 1 answer
Posted 28 Jan 2015 • 1 answer
Posted 19 Jan 2016 • 0 answers